Alert archive / New Mexico / Winter Storm Warnings in 2017

Winter Storm Warning 9, NWS Albuquerque, NM

March 31, 2017

NWS Albuquerque, NM issued this winter storm warning at Mar 31, 2017, 4:41 PM MDT. It took effect at Mar 31, 2017, 6:00 PM MDT. It was in force for 21 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 31, 2017, 4:41 PM MDT (22:41 UTC)
In effect from
Mar 31, 2017, 6:00 PM MDT
Expired
Apr 1, 2017, 2:41 PM MDT
In force
21 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted.

551 
WWUS45 KABQ 312241
WSWABQ

URGENT - WINTER WEATHER MESSAGE
National Weather Service Albuquerque NM
441 PM MDT Fri Mar 31 2017

...ACCUMULATING SNOW IN THE SANGRE DE CRISTO MOUNTAINS...

.Several inches to around a foot of snow accumulation is expected
in the Sangre de Cristo Mountains this evening through Saturday
evening as a strong low pressure system crosses from west central
to southeast New Mexico. The storm system already pulled a back 
door cold front into the area today. Temperatures will continue 
to fall through the night with periods of heavy snow tonight and 
Saturday morning. Accumulating snow will diminish late Saturday 
evening as the upper level low weakens and exits southeastward 
into Texas.

NMZ513-527-010430-
/O.NEW.KABQ.WS.W.0009.170401T0000Z-170402T0600Z/
Northern Sangre de Cristos above 9500 feet/Red River-
Raton Ridge/Johnson Mesa-
441 PM MDT Fri Mar 31 2017

...WINTER STORM WARNING IN EFFECT UNTIL MIDNIGHT MDT SATURDAY
NIGHT...

The National Weather Service in Albuquerque has issued a Winter
Storm Warning for Heavy Snow, which is in effect until midnight 
MDT Saturday night. 

* SNOW ACCUMULATIONS...8 to 12 inches above 7500 feet, and 2 to 6
  inches below 7500 feet. Locally higher amounts near the 
  Colorado border. 

* TIMING...Rain and snow this evening will change over to all snow
  late tonight. Periods of heavy snow are expected late tonight
  and Saturday morning. Rain may mix with the snow Saturday
  afternoon and evening as precipitation gradually decreases in
  coverage and intensity.  

* WINDS...Northeast 5 to 15 mph with gusts up to 25 mph.

* SNOW LEVELS...About 8500 feet this evening, dropping to around
  6500 feet by Saturday morning, then lifting near 7500 feet
  Saturday afternoon, before dropping to around 7000 feet 
  Saturday evening.

* LOCAL IMPACTS...Roads will become snow packed and icy. Periods
  of heavy snow and fog will drop the visibility below a half mile
  at times tonight and Saturday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning for heavy snow means severe winter weather
conditions are expected or occurring. Significant amounts of snow
are forecast that will make travel dangerous. Only travel in an
emergency. If you must travel, keep an extra flashlight,  food, 
and water in your vehicle in case of an emergency.

&&

$$

NMZ512-514-515-010430-
/O.NEW.KABQ.WW.Y.0011.170401T0000Z-170402T0600Z/
West Slopes Sangre de Cristo Mountains-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-
441 PM MDT Fri Mar 31 2017

...WINTER WEATHER ADVISORY IN EFFECT UNTIL MIDNIGHT MDT SATURDAY
NIGHT...

The National Weather Service in Albuquerque has issued a Winter
Weather Advisory for Snow, which is in effect until midnight MDT 
Saturday night. 

* SNOW ACCUMULATIONS...4 to 8 inches with locally higher amounts
  on higher peaks and east facing slopes.

* TIMING...Rain and snow this evening will change over to all snow
  late tonight. Periods of heavy snow are expected late tonight
  and Saturday morning. Rain may mix with the snow Saturday
  afternoon and evening as precipitation gradually decreases in
  coverage and intensity.

* WINDS...Northeast 5 to 15 mph with gusts up to 25 mph.

* SNOW LEVELS...Temperatures will be cold enough for snow at all 
  locations.

* LOCAL IMPACTS...Roads will become snow packed and icy. Periods
  of heavy snow will drop the visibility below a half mile at 
  times late tonight and Saturday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means that periods of snow 
will cause primarily travel difficulties. Be prepared for snow 
covered roads and limited visibilities.

&&

$$

44
4 follow-up statements
116 
WWUS45 KABQ 010355
WSWABQ

URGENT - WINTER WEATHER MESSAGE
National Weather Service Albuquerque NM
955 PM MDT Fri Mar 31 2017

...ACCUMULATING SNOW IN THE NORTHERN MOUNTAINS...

.Several inches to around a foot of snow accumulation is expected
in the northern Sangre de Cristo Mountains onto the Raton Ridge
and Johnson Mesa through Saturday evening as a strong low 
pressure system slowly crosses New Mexico. A few to several inches
of snow will accumulate in the San Juan and Jemez Mountains as 
well. Accumulating snow will diminish Saturday evening as the 
upper level low weakens and exits southeastward into Texas.

NMZ513-527-011100-
/O.CON.KABQ.WS.W.0009.000000T0000Z-170402T0600Z/
Northern Sangre de Cristos above 9500 feet/Red River-
Raton Ridge/Johnson Mesa-
955 PM MDT Fri Mar 31 2017

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT
SATURDAY NIGHT...

* SNOW ACCUMULATIONS...8 to 12 inches above 7500 feet, and 3 to 
  6 inches below 7500 feet. Locally higher amounts near the 
  Colorado border. 

* TIMING...Snow will increase in coverage overnight with periods
  of heavy snow Saturday. Rain may mix with the snow Saturday 
  afternoon and evening as precipitation gradually decreases in 
  coverage and intensity. 

* WINDS...Northeast 5 to 15 mph with gusts up to 25 mph.

* SNOW LEVELS...About 8500 feet this evening, dropping to around
  6500 feet by Saturday morning, then lifting near 7500 feet
  Saturday afternoon, before dropping to around 6500 feet 
  again Saturday evening. 

* LOCAL IMPACTS...Roads will become snow packed and icy. Periods 
  of heavy snow and fog will drop the visibility below a half 
  mile at times tonight and Saturday morning. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning for heavy snow means severe winter weather
conditions are expected or occurring. Significant amounts of snow
are forecast that will make travel dangerous. Only travel in an
emergency. If you must travel, keep an extra flashlight,  food,
and water in your vehicle in case of an emergency.

&&

$$

NMZ510-511-011100-
/O.EXA.KABQ.WW.Y.0011.000000T0000Z-170402T0600Z/
San Juan Mountains-Jemez Mountains-
955 PM MDT Fri Mar 31 2017

...WINTER WEATHER ADVISORY IN EFFECT UNTIL MIDNIGHT MDT SATURDAY
NIGHT...

The National Weather Service in Albuquerque has issued a Winter
Weather Advisory for snow, which is in effect until midnight MDT 
Saturday night. 

* SNOW ACCUMULATIONS...4 to 8 inches with locally higher amounts 
  on higher peaks and east/southeast facing slopes. 

* TIMING...Any rain late this evening will change over to all snow
  by midnight. Periods of heavy snow are expected Saturday. Rain 
  may mix with the snow Saturday afternoon and evening as 
  precipitation gradually decreases in coverage and intensity. 

* WINDS...Northeast 5 to 15 mph with gusts up to 25 mph. Local
  southeast winds 10 to 20 mph with gusts to 30 mph around Los
  Alamos.

* SNOW LEVELS...Temperatures will be cold enough for snow at all
  locations by midnight. 

* LOCAL IMPACTS...Roads will become snow packed and icy. Periods 
  of heavy snow will drop the visibility below a half mile at 
  times late tonight and Saturday morning. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means that periods of snow
will cause primarily travel difficulties. Be prepared for snow
covered roads and limited visibilities.

&&

$$

NMZ512-514-515-011100-
/O.CON.KABQ.WW.Y.0011.000000T0000Z-170402T0600Z/
West Slopes Sangre de Cristo Mountains-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-
955 PM MDT Fri Mar 31 2017

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT
SATURDAY NIGHT...

* SNOW ACCUMULATIONS...4 to 8 inches with locally higher amounts 
  on higher peaks and east facing slopes. 

* TIMING...Periods of heavy snow are expected late tonight and
  Saturday. Rain may mix with the snow Saturday afternoon and 
  evening as precipitation gradually decreases in coverage and 
  intensity. 

* WINDS...Northeast 5 to 15 mph with gusts up to 25 mph.

* SNOW LEVELS...Temperatures will be cold enough for snow at all 
  locations. 

* LOCAL IMPACTS...Roads will become snow packed and icy. Periods 
  of heavy snow will drop the visibility below a half mile at 
  times late tonight and Saturday morning. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means that periods of snow
will cause primarily travel difficulties. Be prepared for snow
covered roads and limited visibilities.

&&

$$
877 
WWUS45 KABQ 011011
WSWABQ

URGENT - WINTER WEATHER MESSAGE
National Weather Service Albuquerque NM
411 AM MDT Sat Apr 1 2017

NMZ513-527-011800-
/O.CON.KABQ.WS.W.0009.000000T0000Z-170402T0600Z/
Northern Sangre de Cristos above 9500 feet/Red River-
Raton Ridge/Johnson Mesa-
411 AM MDT Sat Apr 1 2017

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT
TONIGHT...

* SNOW ACCUMULATIONS...8 to 12 inches above 7500 feet, and 3 to 
  6 inches below 7500 feet. Locally higher amounts near the 
  Colorado border. 

* TIMING...Snow will increase in coverage through the morning with
  periods of heavy snow expected. Rain may mix with the snow this
  afternoon below about 8000 feet. The precipitation gradually
  decreases in coverage and intensity this evening. 

* WINDS...Northeast 5 to 15 mph with occasional gusts up to 25 mph.

* SNOW LEVELS...Accumulation levels hovering near 6500 feet before
  slowly lifting to near 7500 feet this afternoon.

* LOCAL IMPACTS...Roads will become snow packed and icy. Periods
  of heavy snow and fog will drop the visibility below a half mile
  at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning for heavy snow means severe winter weather
conditions are expected or occurring. Significant amounts of snow
are forecast that will make travel dangerous. Only travel in an
emergency. If you must travel, keep an extra flashlight,  food,
and water in your vehicle in case of an emergency.

&&

$$

NMZ510>512-514-515-011800-
/O.CON.KABQ.WW.Y.0011.000000T0000Z-170402T0600Z/
San Juan Mountains-Jemez Mountains-
West Slopes Sangre de Cristo Mountains-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-
411 AM MDT Sat Apr 1 2017

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT
TONIGHT...

* SNOW ACCUMULATIONS...4 to 8 inches with locally higher amounts
  on higher peaks and east facing slopes, especially vicinity of
  Cuba, and La Cueva.

* TIMING...Periods of heavy snow are expected today. Rain or
  graupel may mix with the snow this afternoon and early evening.
  The precipitation will gradually decrease in coverage and
  intensity during the evening before ending early tonight.

* WINDS...Northeast 5 to 15 mph with gusts up to 25 mph.

* SNOW LEVELS...Temperatures will be cold enough for snow at all 
  locations. 

* LOCAL IMPACTS...Roads will become snow packed and icy. Periods 
  of heavy snow will drop the visibility below a half mile at 
  times late tonight and Saturday morning. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means that periods of snow
will cause primarily travel difficulties. Be prepared for snow
covered roads and limited visibilities.

&&

$$
950 
WWUS45 KABQ 011734
WSWABQ

URGENT - WINTER WEATHER MESSAGE
National Weather Service Albuquerque NM
1134 AM MDT Sat Apr 1 2017

NMZ510-512-514-515-011845-
/O.CAN.KABQ.WW.Y.0011.000000T0000Z-170402T0600Z/
San Juan Mountains-West Slopes Sangre de Cristo Mountains-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-
1134 AM MDT Sat Apr 1 2017

...WINTER WEATHER ADVISORY IS CANCELLED...

The National Weather Service in Albuquerque has cancelled the
Winter Weather Advisory. 

Snow showers will continue today with only light accumulations
expected. However, the main window for significant accumulating 
snow has ended. Temperatures will hover near or above freezing 
so only very minor travel impacts are expected.

$$

NMZ513-527-012200-
/O.CON.KABQ.WS.W.0009.000000T0000Z-170402T0600Z/
Northern Sangre de Cristos above 9500 feet/Red River-
Raton Ridge/Johnson Mesa-
1134 AM MDT Sat Apr 1 2017

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT
TONIGHT...

* SNOW ACCUMULATIONS...Additional 1 to 3 inches possible.

* TIMING...Snow showers will continue today. 

* WINDS...No significant winds expected.

* SNOW LEVELS...Accumulation levels rising above 7500 feet this
  afternoon.

* LOCAL IMPACTS...Light snow and fog will reduce visibility below
  1/2 mile at times. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning for heavy snow means severe winter weather
conditions are expected or occurring. Significant amounts of snow
are forecast that will make travel dangerous. Only travel in an
emergency. If you must travel, keep an extra flashlight,  food,
and water in your vehicle in case of an emergency.

&&

$$

NMZ511-012200-
/O.CON.KABQ.WW.Y.0011.000000T0000Z-170402T0600Z/
Jemez Mountains-
1134 AM MDT Sat Apr 1 2017

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT
TONIGHT...

* SNOW ACCUMULATIONS...Additional 1 to 3 inches possible. 

* TIMING...Snow showers will continue today. 

* WINDS...No widespread significants expected.

* SNOW LEVELS...Accumulation levels rising above 7,500 feet this
  afternoon.

* LOCAL IMPACTS...Light snow and fog will reduce visibility below
  1/2 mile at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means that periods of snow
will cause primarily travel difficulties. Be prepared for snow
covered roads and limited visibilities.

&&

$$
068 
WWUS45 KABQ 012041
WSWABQ

URGENT - WINTER WEATHER MESSAGE
National Weather Service Albuquerque NM
241 PM MDT Sat Apr 1 2017

NMZ513-527-012145-
/O.CAN.KABQ.WS.W.0009.000000T0000Z-170402T0600Z/
Northern Sangre de Cristos above 9500 feet/Red River-
Raton Ridge/Johnson Mesa-
241 PM MDT Sat Apr 1 2017

...WINTER STORM WARNING IS CANCELLED...

The National Weather Service in Albuquerque has cancelled the
Winter Storm Warning. 

Snow showers will continue over the high terrain through this
evening. However, significant snow accumulations are no longer 
expected to create hazardous weather conditions.

$$

NMZ511-020600-
/O.CON.KABQ.WW.Y.0011.000000T0000Z-170402T0600Z/
Jemez Mountains-
241 PM MDT Sat Apr 1 2017

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT
TONIGHT...

* SNOW ACCUMULATIONS...Additional 1 to 4 inches.

* TIMING...Snow showers will continue through this evening.

* WINDS...No widespread significants expected.

* SNOW LEVELS...Accumulation levels rising above 7,500 feet this 
  afternoon then falling again this evening. 

* LOCAL IMPACTS...Light snow and fog will reduce visibility 
  below 1/2 mile at times. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means that periods of snow
will cause primarily travel difficulties. Be prepared for snow
covered roads and limited visibilities.

&&

$$

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this winter storm warning went out at Mar 31, 4:05 PM MDT, 36 minutes earlier.

Area forecast discussion, Mar 31, 4:05 PM MDT, 36 minutes before
Area Forecast Discussion...CORRECTED
National Weather Service Albuquerque NM
405 PM MDT Fri Mar 31 2017

CORRECTED ABQ WATCHES/WARNINGS/ADVISORIES SECTION

.SYNOPSIS...
An upper level low pressure system in eastern Arizona will move
slowly eastward over western New Mexico tonight and Saturday, before
weakening and exiting southeastward Saturday night and Sunday. The
storm will also funnel cold air into the state. Much of northern,
western and central New Mexico can expect periods of rain and snow
tonight through Sunday evening. The Sangre de Cristo Mountains will
be the big winner with over a foot of snow, with a few inches
elsewhere across the high terrain. Precipitation will come to an end
by Sunday, when a warming trend will commence as a ridge of high
pressure briefly crosses aloft. Another storm system will cross
northern New Mexico from the west Monday and Tuesday with a chance
for more rain and snow. The storm will also produce breezy to windy
conditions as cold fronts crosses from the west and north. A ridge
of high pressure will then move overhead during the latter half of
the week with warm and dry weather.

44

&&

.DISCUSSION...
Aside from the aforementioned snow, the northeast plains and
highlands will be the big winners for rain with this weekend's storm
system. A quarter to a half inch of rain is expected across much of
the area east of the Sangre de Cristo Mountains. There may also be
some embedded thunderstorms. The San Juan Mountains will be the next
big winner for snow. The aerial coverage of 4 inch plus snow amounts
there will be mainly above 8000 feet, which is only a fraction of the
zone. So, we left the San Juans out of the winter weather highlights
being issued with this forecast package. High temperatures should
bottom out Saturday around 5 to 15 degrees below normal.

Temperatures will rebound to near and above normal by Monday as
precip with the next storm system arrives over the northern mountains
and northwest areas. That system won't be quite as cold as high
temperatures bottom out a few to 12 degrees below normal Tuesday and
Wednesday. A few to several inches of snow will again be possible in
the northern mountains.

44

&&

.FIRE WEATHER...
Low pressure is deepening over eastern AZ and inching toward NM. The
Pacific front has advanced ahead of it and is currently passing
through central parts of the forecast area. Strong winds have also
led the way, preceding and accompanying the front with a drier
airmass also in place over parts of the middle Rio Grande valley and
the east central plains. Since the cold front has already passed
through the Rio Grande valley, the cooler temperatures and higher
humidity are quickly mitigating critical conditions. However,
critical conditions are still in progress over the east central
plains where temperatures remain above average with deep mixing and
windy conditions.

Winds will decrease in speed around sunset this evening, ending
critical conditions. As the upper low inches farther into NM
tonight, the back door segment of the cold front will invade more of
northeastern NM, leading to higher humidity recoveries with cooler
temperatures, clouds, and fog. Precipitation will favor the
northeastern quadrant of NM tonight through Saturday with a few to
several inches of snow over the Sangre de Cristos and Raton ridge.
Winds will shift in direction overnight and into early Saturday, but
speeds will be markedly less than today yet still breezy behind and
near the leading edge of the back door front. High temperatures will
run well below normal Saturday.

By Sunday, energy associated with the upper low will split and
eventually exit NM by late in the day. This will carry precipitation
eastward, exiting the state toward afternoon while temperatures
rebound a few degrees. Winds will turn more northwesterly, becoming
a bit breezy in northwestern and central zones, but RH should remain
elevated above critical thresholds.

Breezy to windy conditions will make a hasty return on Monday, with
speeds increasing further on Tuesday as another trough of low
pressure races across the CO-NM border. Now forecast models are
tracking this system a bit farther south, potentially giving
northern NM a better shot of precipitation. However, the potential
for some spotty critical fire weather will take shape Tuesday
afternoon, mainly south of I-40.

A ridge of high pressure will build in behind this departing system,
spelling a warm-up for the remainder of the week while some
occasional bouts of breeziness cannot be ruled out.

52

&&

.AVIATION...
18Z TAF CYCLE
As low pressure deepens over Arizona, strong winds aloft will
continue to feed into New Mexico, mixing down through the lower
layers of atmosphere. Gusts of 35 to 40 kt will be common across
central to eastern parts of New Mexico with severe gusts to 50 kt
possible over south central mountains near KSRR. Moist upslope flow
has invaded far northeast New Mexico, bringing KCAO down to 1/4 mile
in FG. This will be slow to erode today. Showers will be possible
over northern half of the state today and tonight with some isolated
thunderstorms also possible through early evening. Low clouds/fog
should expand over northeast New Mexico tonight as cold front
invades.

52

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  30  53  33  63 /  20  20  20   0
Dulce...........................  24  47  24  54 /  20  70  40   5
Cuba............................  26  44  25  54 /  40  80  50   5
Gallup..........................  25  49  28  61 /  30  30  20   5
El Morro........................  23  41  23  55 /  30  60  30   5
Grants..........................  25  45  27  61 /  20  50  30   5
Quemado.........................  27  43  26  57 /  30  50  30   5
Glenwood........................  34  53  30  67 /  20  40  20   5
Chama...........................  22  43  21  50 /  40  70  50  10
Los Alamos......................  31  46  28  56 /  20  70  60   5
Pecos...........................  29  46  26  56 /  20  70  50   5
Cerro/Questa....................  26  44  23  53 /  50  70  60  10
Red River.......................  21  36  18  46 /  70  80  70  10
Angel Fire......................  21  38  16  48 /  50  80  50  10
Taos............................  28  46  25  55 /  40  60  40  10
Mora............................  27  44  23  54 /  40  80  40  10
Espanola........................  32  51  31  63 /  20  60  30   5
Santa Fe........................  31  46  27  56 /  20  70  50   5
Santa Fe Airport................  30  49  29  60 /  10  60  40   5
Albuquerque Foothills...........  35  50  33  63 /   5  50  40   5
Albuquerque Heights.............  36  51  35  64 /   5  50  30   5
Albuquerque Valley..............  36  54  36  66 /   5  40  30   5
Albuquerque West Mesa...........  35  53  34  65 /   5  50  30   5
Los Lunas.......................  35  54  35  67 /   5  40  30   5
Rio Rancho......................  35  53  34  65 /   5  50  30   5
Socorro.........................  37  55  35  67 /   5  30  20  10
Sandia Park/Cedar Crest.........  30  46  29  57 /  10  60  40  10
Tijeras.........................  30  47  30  60 /   5  60  40  10
Moriarty/Estancia...............  29  47  29  60 /   5  40  40  10
Clines Corners..................  30  45  28  57 /  20  50  40  10
Gran Quivira....................  32  49  30  59 /   0  30  30  10
Carrizozo.......................  35  54  33  62 /   0  20  10  10
Ruidoso.........................  32  49  30  56 /   0  30  20  10
Capulin.........................  32  40  26  53 /  70  80  50   5
Raton...........................  32  43  26  58 /  60  70  40   5
Springer........................  34  48  28  61 /  50  70  30   5
Las Vegas.......................  29  45  26  57 /  20  60  40   5
Clayton.........................  37  44  33  60 /  70  60  40  10
Roy.............................  34  48  31  60 /  30  50  30   5
Conchas.........................  41  55  36  65 /  20  40  30   5
Santa Rosa......................  38  54  34  65 /  20  30  30   5
Tucumcari.......................  42  58  38  66 /  30  40  20   5
Clovis..........................  42  61  38  62 /  20  20  20  10
Portales........................  43  64  38  63 /  10  20  20  10
Fort Sumner.....................  41  59  39  65 /  10  30  20   5
Roswell.........................  42  68  42  69 /   0  10  20   5
Picacho.........................  38  60  36  64 /   0  20  20  10
Elk.............................  35  55  33  60 /   0  10  10  10

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 7 PM MDT this evening for the following zones...
 NMZ505>508-519>525-529-532-533-537>539.

Winter Weather Advisory until midnight MDT Saturday night for the
following zones... NMZ512-514-515.

Winter Storm Warning until midnight MDT Saturday night for the
following zones... NMZ513-527.

Red Flag Warning until 7 PM MDT this evening for the following
zones... NMZ106-108.

High Wind Warning until 7 PM MDT this evening for the following
zones... NMZ526-540.

&&

44
Hazardous weather outlook, Mar 31, 4:34 AM MDT, 12 hours 7 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
434 AM MDT Fri Mar 31 2017

NMZ501>540-011100-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-San Juan Mountains-Jemez Mountains-
West Slopes Sangre de Cristo Mountains-
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Lower Chama River Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley-
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-Raton Ridge/Johnson Mesa-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
434 AM MDT Fri Mar 31 2017

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

A potent Pacific cold front will push east across the state today.
High wind warnings, wind advisories and red flag warnings are in
effect.

Chances for snow will ramp-up late tonight across the higher terrain,
especially across the Northern Mountains and Raton Ridge. Winter
weather advisories may be required.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Accumulating snow is likely Saturday across the higher terrain,
especially across the Northern Mountains and Raton Ridge. Winter
weather advisories will likely be required.

Strong winds will develop late Monday into Tuesday as a potent
disturbance approaches and passes over. Wind advisories may be
required.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report snowfall amounts through the
National Weather Service Albuquerque web site at weather.gov/abq
or by calling 1.888.386.7637.

11

In the hours before

Local storm report, Mar 31, 4:18 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
418 PM MDT FRI MAR 31 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     NON-TSTM WND GST 10 SW BINGHAM           33.79N 106.49W
03/31/2017  M61 MPH          SOCORRO            NM   MESONET

            WHITE SANDS MISSILE RANGE - MINE.

&&

EVENT NUMBER ABQ1701533

CHJ
Local storm report, Mar 31, 4:21 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
421 PM MDT FRI MAR 31 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 AM     NON-TSTM WND GST 7 W OSCURO              33.50N 106.18W
03/31/2017  M58 MPH          LINCOLN            NM   MESONET

            WHITE SANDS MISSILE RANGE - OSCURA RANGE CAMP.

&&

EVENT NUMBER ABQ1701534

CHJ
Local storm report, Mar 31, 4:22 PM MDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
422 PM MDT FRI MAR 31 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1135 AM     NON-TSTM WND GST 5 WSW OSCURO            33.45N 106.13W
03/31/2017  M58 MPH          LINCOLN            NM   MESONET

            WHITE SANDS MISSILE RANGE - PHILLIPS HILL.

&&

EVENT NUMBER ABQ1701535

CHJ
Local storm report, Mar 31, 4:24 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
424 PM MDT FRI MAR 31 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1136 AM     NON-TSTM WND GST 2 NE DUNKEN             32.82N 105.18W
03/31/2017  M59 MPH          CHAVES             NM   PARK/FOREST SRVC

            DUNKEN RAWS.

&&

EVENT NUMBER ABQ1701536

CHJ

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 4:41 PM MDTWinter Weather AdvisoryABQ29 hr

Nearby

Winter Storm Warnings in New Mexico, 2017Every winter storm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.